Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

acne go away

  • entries
    11
  • comments
    12
  • views
    3575

Day 44 (Week 7)

lilem13

365 views

Saw Derm today (early due to the holidays). Will be increasing my dose to 60 mg for the third month. Now I'm scared about another flare! At least I'm nearing the 3rd month so hopefully things are calm.

I'm continuing to break out. Have about 2-4 actives at any given time. Still getting about a cyst/week. Today I also noticed that my chest is breaking out! I haven't had acne there ever. Is this normal?

Tried to get some makeup but unfortunately too dry & flaky. Ended up getting talked into a hydrating serum & a redness reducing moisturizer. We'll see if it helps...

Side effects more noticeable: very dry skin & peeling lips. Could be due to the cold, snowy weather. Oh and my face has been flushing a lot. The Derm says she knows I'm taking the accutane because I am red. Still no joint pain, eczema, etc. Cholesterol is slightly high but all other labs are ok. Cannot wait to be finished this course!!!!!!



1 Comment


Recommended Comments

Hang in there!! Where did you go that you were looking for makeup? Try Estee Lauder - they have an oil free full coverage makeup (Double Wear) that's pretty good; I just got a sample of it and love it. After I'm done with my MUFE I'll prob switch to that - it's comparably priced (maybe even slightly cheaper) and the formula is nice on my skin.

Also what are the brands of the hydrating serum & redness reducing moisturizer?

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×